Translator Disclaimer
2014 Analytic Feller Semigroups via Hypergeometric Series
A. Favini, G.R. Goldstein, J.A. Goldstein, S. Romanelli
Afr. Diaspora J. Math. (N.S.) 17(1): 1-9 (2014).

Abstract

We prove an alternative method in order to obtain generation and analyticity results for the semigroups generated by some degenerate second order differential operators linked to the hypergeometric equation.

Citation

Download Citation

A. Favini. G.R. Goldstein. J.A. Goldstein. S. Romanelli. "Analytic Feller Semigroups via Hypergeometric Series." Afr. Diaspora J. Math. (N.S.) 17 (1) 1 - 9, 2014.

Information

Published: 2014
First available in Project Euclid: 20 October 2014

zbMATH: 1333.47035
MathSciNet: MR3270009

Subjects:
Primary: 35K65, 47D06

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.17 • No. 1 • 2014
Back to Top